Estonia recorded the death of an 86-year-old man after being vaccinated with a second dose of Pfizer / BioNtech’s Comirnaty coronavirus drug. This was reported on Monday, April 19, on the website of the Estonian Medicines Department.
As specified in the message, at night after receiving a dose of the vaccine, the patient experienced “a violation of taste sensitivity, impaired swallowing, sweating.”
On the second day, vomiting was noted, on the third, a drop in blood pressure and fainting. At the hospital, the man was diagnosed with a heart attack, as a result of which he died.
The department believes that “dehydration may have contributed to heart failure and heart attack.”
In total, from April 12 to 18, the agency received 31 reports of side effects after vaccination with Pfizer / BioNtech, of which two cases were classified as serious.
In Estonia, vaccination against coronavirus started on December 27 last year. The country uses drugs AstraZeneca, Pfizer / BioNtech and Moderna. In early March this year, a 31-year-old rescue officer died after being vaccinated with the AstraZeneca vaccine.
In addition, on April 7, an elderly woman died in Australia a few hours after being vaccinated against the coronavirus with a Pfizer drug.